| Model Number |
02.12.E0213FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 feb 2026.Lot 2237895: (b)(4) items manufactured and released on 10-oct-2022.Expiration date: 2027-sept-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At 2 years 7 monthsfrom primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and upsized the poly from a 13mm to a 14mm at the surgeon`s discretion.The surgery was completed successfully.